The Groups (2, 3, p; q); Asphericity and a Conjecture of Coxeter

J. Howie, R. M. Thomas

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)289-309
Number of pages21
JournalJournal of Algebra
Volume154
Issue number2
DOIs
Publication statusPublished - 1 Feb 1993

Cite this

Howie, J. ; Thomas, R. M. / The Groups (2, 3, p; q); Asphericity and a Conjecture of Coxeter. In: Journal of Algebra. 1993 ; Vol. 154, No. 2. pp. 289-309.
@article{825d22fff785420c820a3eb7b71d5845,
title = "The Groups (2, 3, p; q); Asphericity and a Conjecture of Coxeter",
author = "J. Howie and Thomas, {R. M.}",
year = "1993",
month = "2",
day = "1",
doi = "10.1006/jabr.1993.1015",
language = "English",
volume = "154",
pages = "289--309",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

The Groups (2, 3, p; q); Asphericity and a Conjecture of Coxeter. / Howie, J.; Thomas, R. M.

In: Journal of Algebra, Vol. 154, No. 2, 01.02.1993, p. 289-309.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The Groups (2, 3, p; q); Asphericity and a Conjecture of Coxeter

AU - Howie, J.

AU - Thomas, R. M.

PY - 1993/2/1

Y1 - 1993/2/1

UR - http://www.scopus.com/inward/record.url?scp=0010928831&partnerID=8YFLogxK

U2 - 10.1006/jabr.1993.1015

DO - 10.1006/jabr.1993.1015

M3 - Article

VL - 154

SP - 289

EP - 309

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -